Jkph75
Mood:
Joined:
Mar 3, 2016
Messages:
781
Trophy Points:
361

Post Ratings

Received: Given:
Like 68 16
Agree 77 10
Helpful 12 1
Hug 60 3
Good Question 14 2
Genius 1 0
Funny 1 5
Winner 4 0
Informative 4 0
Friendly 2 0
Useful 3 1
Optimistic 4 0
Creative 4 2
Gender:
Female

Share This Page

    1. IntotheBlue03
      IntotheBlue03
      Hi has your reactivity stayed away? Have u habituated? I have high frequency piercing T/Hiss and it’s that aspect with the reactivity that bothers me the most- 2 1/2 mo in
      1. Sammy0225 likes this.
    2. shasta0863
      shasta0863
      Did you ever figure out what was causing the low frequency vibration in you ear.
    3. Llouiseandhector
      Llouiseandhector
      Do you still get it ? I have started suffering with it and ent can't find anything mri and mra normal have to see someone who deals with hearing and balance next week
      1. Jkph75
        Jkph75
        Do I still get ear fullness? Yes, I do. It is partially due to hearing loss and also pressure changes.
        Oct 11, 2017
    4. Llouiseandhector
      Llouiseandhector
      Hello how are you feeling now I was just wondering abot the ear fullness you get
    5. Mike M
      Mike M
      Hey there,
      My fiancee has been having some hearing issues, primarily with all pitches getting progressively higher over the past 2 years (in addition to minor tinnitus). She's feeling very discouraged, as she is a musician and it is messing with her work.
      I stumbled across this website, and your account as well. I hope to hear back from you, about what you may know or any advice you may have. Thank you kindly,
      Mike
      1. Jkph75
        Jkph75
        I'm sorry. I don't think I have any advice. The pitches of my tinnitus were getting higher when I was on a higher dose of Prednisone. Now I think they are getting lower. My pitches change all the time. I have no idea why.
        Oct 18, 2016
      2. SB1981
        SB1981
        @Mike M I know this is a very old comment, but for anyone who may stumble across it this sounds possibly related to diplacusis.
        Feb 27, 2022
    6. mjf009
      mjf009
      Hi spoke to the hydrops specialist last night he's recommend a drug to be given by a doctor and a strict diet to follow for 10 days. But said hes seen good results just from the diet. Im starting mine tomorrow. If you want a copy to try send me your email add and i will send the attachment. Thanks Matt
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Tinnitus Since:
    2/27/16
    Cause of Tinnitus:
    Otosclerosis